American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. G. Nikolaev. Bounded curvature closure of the set of compact Riemannian manifolds. Bull. Amer. Math. Soc. 24 (1991) 171-177. MR 1056559.
Abstract, references, and article information   
View Article: PDF

[2] Herman Gluck. Manifolds with preassigned curvature—a survey. Bull. Amer. Math. Soc. 81 (1975) 313-329. MR 0367861.
Abstract, references, and article information   
View Article: PDF

[3] David A. Stone. Sectional curvature in piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973) 1060-1063. MR 0320974.
Abstract, references, and article information   
View Article: PDF

[4] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF

[5] Herman Gluck. Deformations of normal vector fields and the generalized Minkowski problem. Bull. Amer. Math. Soc. 77 (1971) 1106-1110. MR 0284955.
Abstract, references, and article information   
View Article: PDF

[6] Jerry L. Kazdan and F. W. Warner. Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry. Bull. Amer. Math. Soc. 77 (1971) 819-823. MR 0282314.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1